MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D532
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Chest Pain (1776); Implant Pain (4561)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) went to the emergency room (er) for chest pain.The patient claimed the emergency medical technician (emt) said the electrocardiogram (ekg) showed he was having a heart attack, but the medical flight said the ekg didn't show that.The patient believed their chest pain was caused by gas but was told it could've been his device.The patient claimed they were not given results on latitude nxt.Technical services (ts) discussed that the clinician can access the latitude transmission and advised the patient to follow up.The patient also claimed they were feeling pain at the device site since implant that felt like a pinching sensation.The patient stated when they put their arms behind their back, the pain went away.The patient also claimed that the physician left behind gauze at implant, and the patient needed additional surgery to remove the gauze.Ts advised the patient to follow up with their physician for device and physician concerns.The patient stated they had a follow up with their primary clinician the day of the call.This icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
RESONATE? HF ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50733661
Report Number2124215-2026-48702
Device Sequence Number10633557
Product Code LWS
UDI-Device Identifier00802526588280
UDI-Public(01)00802526588280(17)270618
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD532
Device Catalogue NumberD532
Device Lot Number360895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale